# SDR JGVR20250402004

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE AFT TAILCONE SKINS LOCATED UNDER AND ADJACENT TO THE AFT CHIN FAIRINGS, BY R&R THE FAIRINGS, BLENDING CORRODED AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER
